Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 53, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 12, 2011, 6:31 AM CDT for Andrew County, Nodaway County, Missouri. It took effect at May 12, 2011, 7:35 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2011, 6:31 AM CDT (11:31 UTC)
- In effect from
- May 12, 2011, 7:35 AM CDT
- Expired
- May 12, 2011, 6:44 PM CDT
- In force
- 11 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Andrew County, MO, Nodaway County, MO
The radar
The Pleasant Hill radar (KEAX), 159 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point 102 River at Maryville (MYVM7). The gauge peaked at 21.00 ft at May 12, 2011, 12:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 23 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06819500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
679
WGUS43 KEAX 121131
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
631 AM CDT THU MAY 12 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
102 RIVER AT MARYVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ANDREW...NODAWAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-147-131131-
/O.NEW.KEAX.FL.W.0053.110512T1235Z-110513T1806Z/
/MYVM7.1.ER.110512T1235Z.110512T1500Z.110512T1806Z.UU/
631 AM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE 102 RIVER AT MARYVILLE.
* UNTIL FRIDAY AFTERNOON.
* AT 5:30 AM THURSDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 18.4 FEET BY LATE THIS MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT 18.0 FEET...THE EAST BANK OF THE RIVER FLOODS. WATER ALSO
APPROACHES THE VILLAGE OF ARKOE.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
MARYVILLE 18 17.0 THU 05 AM 18.4 LATE THIS MORNING
$$2 follow-up statements
234
WGUS83 KEAX 121443
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
943 AM CDT THU MAY 12 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAM...
102 RIVER AT MARYVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ANDREW...NODAWAY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAM...
MISSOURI RIVER AT ST JOSEPH
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-147-131443-
/O.EXT.KEAX.FL.W.0053.000000T0000Z-110514T0218Z/
/MYVM7.1.ER.110512T1223Z.110512T1530Z.110513T0218Z.UU/
943 AM CDT THU MAY 12 2011
THE FLOOD WARNING CONTINUES FOR
THE 102 RIVER AT MARYVILLE.
* UNTIL FRIDAY EVENING.
* AT 9:30 AM THURSDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY LATE
THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 18.0 FEET...THE EAST BANK OF THE RIVER FLOODS. WATER ALSO
APPROACHES THE VILLAGE OF ARKOE.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
MARYVILLE 18 20.5 THU 09 AM 20.9 LATE THIS MORNING
$$
KSC043-MOC003-021-131442-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110512T0945Z.110513T1200Z.000000T0000Z.NO/
943 AM CDT THU MAY 12 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 9:30 AM THURSDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY
FRIDAY MORNING THEN BEGIN FALLING.
* AT 19.0 FEET...BACKWATER FROM THE MISSOURI RIVER FLOODS PROPERTY
ALONG THE NODAWAY RIVER AT NODAWAY MISSOURI.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.7 THU 09 AM 20.4 FRIDAY MORNING
$$434
WGUS83 KEAX 122345
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
644 PM CDT THU MAY 12 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
102 RIVER AT MARYVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ANDREW...NODAWAY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
102 RIVER AT ROSENDALE
MISSOURI RIVER AT ST JOSEPH
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-147-130014-
/O.CAN.KEAX.FL.W.0053.000000T0000Z-110514T0218Z/
/MYVM7.1.ER.110512T1223Z.110512T1830Z.110512T2241Z.UU/
644 PM CDT THU MAY 12 2011
THE FLOOD WARNING IS CANCELLED FOR
THE 102 RIVER AT MARYVILLE.
* AT 6:30 PM THURSDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT 5:41 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.1 FEET BY FRIDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
MARYVILLE 18 16.9 THU 6 PM 16.8 THIS EVENING
$$
MOC003-021-132343-
/O.CON.KEAX.FL.W.0054.000000T0000Z-110514T1408Z/
/RSDM7.2.ER.000000T0000Z.110513T0600Z.110513T1408Z.NO/
644 PM CDT THU MAY 12 2011
THE FLOOD WARNING CONTINUES FOR
THE 102 RIVER AT ROSENDALE.
* UNTIL SATURDAY MORNING.
* AT 4:03 PM THURSDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY
EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
FRIDAY MORNING.
* AT 19.0 FEET...STATE ROUTE 48 ON THE EAST AND WEST SIDES OF
ROSENDALE IS UNDER WATER.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS
OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
ROSENDALE 18 18.6 THU 4 PM 19.1 EARLY FRIDAY MORNING
$$
KSC043-MOC003-021-132343-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110512T0945Z.110513T1200Z.000000T0000Z.NO/
644 PM CDT THU MAY 12 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 6:30 PM THURSDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY
FRIDAY MORNING THEN BEGIN FALLING.
* AT 19.0 FEET...BACKWATER FROM THE MISSOURI RIVER FLOODS PROPERTY
ALONG THE NODAWAY RIVER AT NODAWAY MISSOURI.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 19.3 THU 6 PM 20.4 FRIDAY MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 12, 4:28 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 12, 4:28 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 428 AM CDT THU MAY 12 2011 .DISCUSSION... WEATHER FOR THE NEXT SEVERAL DAYS WILL BE TIED TO THE CENTRAL HIGH PLAINS UPPER LOW. WATER VAPOR SATELLITE IMAGERY SHOWS LOW CENTER OVER EAST CENTRAL CO HAS MOVED LITTLE OVER THE PAST 12 HOURS AS BLOCKING PATTERN ALOFT KEEPS SYSTEMS ON A HOLD PATTERN. HOWEVER...MODEL CONSENSUS AND CONTINUITY INDICATE A HIGH PROBABILITY THE LOW WILL INITIALLY DRIFT ENE TODAY BEFORE TURNING TO THE ESE TOMORROW. THIS WILL MAINTAIN FAVORABLE PARAMETERS FOR RENEWED DIURNALLY DRIVEN CONVECTION ON THURSDAY. EARLIER SHORTWAVES WHICH GENERATED A COUPLE ROUNDS OF ACTIVE CONVECTION ACROSS THE CWA ON WEDNESDAY HAVE MOVED OUT OF THE REGION AND SCOURED OUT THE DEEPER MOISTURE/INSTABILITY. SUBSIDENCE AND A MORE STABLE AIRMASS NOW ENVELOPES THE REGION AND SATELLITE IMAGERY SHOWS NO DISCERNIBLE UPSTREAM SHORTWAVES WHICH COULD IMPACT THE CWA IN THE NEAR FUTURE. SO WILL REMOVE POPS FROM THIS MORNINGS FORECAST. WEDNESDAY HAD MORE INSTABILITY THAN TODAY BUT ANTICIPATING ENOUGH HEATING COUPLED WITH STEEP MID LEVEL LAPSE RATES...ASSOCIATED WITH THE MID LEVEL COLD POOL...TO PRODUCE MLCAPES AROUND 1500 J/KG. THIS MODERATE INSTABILITY SHOULD BE SUFFICIENT TO SUPPORT STRONG/SEVERE AFTERNOON AND EVENING CONVECTION. 0-6KM SHEAR OF 30-40KTS SHOULD BE ENOUGH TO SUPPORT SOME ROTATING UPDRAFTS. WHILE AN ISOLATED TORNADO CANT BE RULED OUT AN ENVIRONMENT DENOTED BY MODERATE INSTABILITY AND LOW SHEAR WILL MOST LIKELY RESULT IN LARGE HAIL AND DAMAGING WIND STORMS. 00Z NAM/GFS H7 PROGS PROVIDE BEST CLUE ON POTENTIAL INITIATION AS A VORTICITY LOBE ROTATES FROM WESTERN OK NEWD INTO WESTERN MO BY 00Z. THIS FEATURE SHOULD INTERACT WITH THE N-S SURFACE TROUGH WHICH WILL LIE ACROSS EASTERN KS BY THE AFTERNOON HOURS. WHILE CONFIDENCE ON THIS SCENARIO UNFOLDING IS NOT CERTAIN SINCE NO SHORTWAVE IS EVIDENT ATTM...SHOULD A LINE OF STORMS FORM THE CURRENT QPF FOR THIS AFTERNOON AND EVENING WILL BE UNDERDONE. SCATTERED CONVECTION WILL CONTINUE INTO THE EVENING HOURS WHILE THE ENTIRE SYSTEM WORKS EASTWARD. EVENTUALLY THE TRUE COLD FRONT WILL DROP SOUTHEAST THROUGH THE CWA LATE TONIGHT AND EARLY FRIDAY AND USHER IN BELOW NORMAL TEMPERATURES FOR FRIDAY/SATURDAY. WRAP AROUND SHOWERS CAN BE EXPECTED THROUGH FRIDAY WITH THE RAIN GRADUALLY ENDING FROM WEST TO EAST FRIDAY NIGHT. MJ MEDIUM RANGE (SUNDAY THROUGH WEDNESDAY)... FOR THE TAIL END OF THE WEEKEND AND THROUGH THE FIRST HALF OF NEXT WORK WEEK...THE REGION WILL BE COOL BUT HAVE A DECENT CHANCE TO DRY OUT FOR AT LEAST A COUPLE OF DAYS. MEDIUM RANGE MODELS REMAIN IN GENERALLY GOOD AGREEMENT THAT THE BLOCKING PATTERN THAT IS DEVELOPING ACROSS NORTH AMERICA WILL PERSIST WELL INTO NEXT WEEK. MODEL DISAGREEMENTS MOSTLY POP-UP IN THE LATER PORTIONS OF THE FORECAST AS TO HOW TO HANDLE THE CUTOFF LOWS ABSORPTION INTO THE EASTERN CONUS TROUGH. HOWEVER...THIS HAS LITTLE NOTABLE EFFECT ON OUR FORECAST AT THIS TIME AS THE SENSIBLE CONDITIONS IN OUR AREA WONT BE IMPACTED. THE CUTOFF LOW -CURRENTLY WORKING ITS WAY EAST ACROSS THE PLAINS- WILL BE TO OUR EAST BY SUNDAY...BUT ALL THE MODELS ALSO STILL CONTINUE TO AGREE THAT THE CUTOFF LOW WILL BE IN THE PROCESS OF INGESTING A SHORTWAVE MOVING SOUTH THROUGH THE DAKOTAS. THIS WILL EFFECTIVELY SLOW DOWN THE EASTWARD PROGRESS OF THE CUTOFF LOW...KEEPING THE THREAT OF SHOWERS IN THE REGION ALONG WITH SOME COOL AND CLOUDY CONDITIONS THROUGH SUNDAY. SKIES SHOULD CLEAR SOME AND TEMPERATURES BEGIN TO EDGE UP AS WE TRAVERS MONDAY AND TUESDAY OF NEXT WEEK...HOWEVER THE WARM UP COULD BE SIGNIFICANTLY MUTED BY A COOL SURFACE RIDGE THAT WILL BE FOLLOWING ON THE HEELS OF THE EXITING CUTOFF LOW. EASTERLY TO SOUTHEASTERLY FLOW ON THE FLANK OF THE SURFACE RIDGE WILL ALSO LIKELY INHIBIT MOISTURE RETURN THROUGH THE EARLY PORTION THE WORK WEEK...SO HAVE OPTED TO IGNORE THE LOW END POPS SOME MID-RANGE MODELS ADVERTISE FOR TUESDAY. HOWEVER...AS WE MOVE TO WEDNESDAY A STRONG EAST PACIFIC JET DIVING IN UNDER THE WEST COAST TROUGH PORTION OF OUR BLOCKING PATTERN...WILL LIKELY ENHANCE MOISTURE RETURN AND LIFT ACROSS THE PLAINS AS THE INCREASINGLY NEGATIVELY TILLED TROUGH SHIFTS EAST TOWARDS THE PLAINS. HAVE KEPT SOME CHANCE POPS IN FOR WEDNESDAY...BUT CONFIDENCE IN TIMING OR PLACEMENT OF PRECIPITATION IS VERY LOW AT THIS TIME. AFTER WEDNESDAY THE WEATHER COULD BECOME MORE INTERESTING AS THE WEST CONUS TROUGH EVENTUALLY FORCES THE FLOW BACK TO THE SOUTHWEST...POTENTIALLY SETTING THE STAGE FOR MORE THUNDERSTORMS LATE IN THE WORK WEEK...BUT THIS JUST BEYOND OUR CURRENT MEDIUM RANGE FORECAST AT THIS TIME. CUTTER && .AVIATION... PRECIP IS WINDING DOWN AND IS NOT EXPECTED TO REDEVELOP OVERNIGHT. THE BIGGEST SHORT TERM CONCERN WILL BE ANY VSBY RESTRICTIONS THAT DEVELOP WITH THE REMNANT GROUND MOISTURE FROM EARLIER CONVECTION. ALREADY SEEING TEMP/DEWPOINT SPREADS CLOSE TO SATURATION...SO EXPECT VSBYS TO DIP INTO AT LEAST MVFR...POSSIBLY LOWER IF MIDLEVEL CLOUDS CLEAR OUT. EXPECT ADDITIONAL SHOWERS AND STORMS TO DEVELOP THURSDAY AFTERNOON. FORCING MECHANISMS ARE NOT EASY TO PINPOINT AT THIS TIME...SO WILL KEEP A BROAD MENTION OF VCTS/CB THROUGH THE AFTERNOON AND EARLY EVENING WHEN CONVECTION IS MOST LIKELY. HAWBLITZEL && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 12, 5:06 AM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 506 AM CDT THU MAY 12 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 506 AM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING STORM SYSTEM WILL TRACK EAST ACROSS NORTHERN KANSAS TODAY. SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH THIS EVENING. THESE STORMS MAY INITIALLY FORM OVER EASTERN KANSAS ALONG A NORTH-SOUTH SURFACE BOUNDARY AND THEN TRACK NORTHEAST THROUGH WESTERN MISSOURI. A MODERATELY UNSTABLE AIRMASS COMBINED WITH MARGINALLY SUFFICIENT LOW AND MID LEVEL SHEAR WILL BE ABLE TO SUPPORT A FEW ROTATING THUNDERSTORMS. WHILE TORNADOES CANNOT BE TOTALLY RULED OUT...THIS TYPE OF ENVIRONMENT FAVORS LARGE HAIL AND DAMAGING WIND TYPE THUNDERSTORMS. IN ADDITIONAL LOCALLY HEAVY RAINS WILL BE POSSIBLE. THE THUNDERSTORMS WILL LOSE THEIR INTENSITY BY LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE OVER NORTHEAST AND CENTRAL MISSOURI ON FRIDAY...BUT THEY ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. MJ
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:46 PM CDT | Special Weather Statement | EAX | Holt | 29 min |
| May 11, 8:41 PM CDT | Special Weather Statement | EAX | Henry | 34 min |
| May 11, 8:53 PM CDT | Special Weather Statement | EAX | Ray | 37 min |
| May 11, 9:06 PM CDT | Special Weather Statement | EAX | Johnson | 24 min |
| May 11, 9:22 PM CDT | Special Weather Statement | EAX | Caldwell, Ray | 23 min |
| May 11, 9:26 PM CDT | Special Weather Statement | EAX | Lafayette | 34 min |
| May 11, 9:50 PM CDT | Special Weather Statement | EAX | Carroll, Ray, Saline | 25 min |
| May 11, 9:57 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 143 days |
| May 11, 10:52 PM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 7 hr |
| May 12, 2:54 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 19 hr |
| May 12, 4:59 PM CDT | Special Weather Statement | EAX | Bates | 31 min |
| May 12, 5:11 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 36 min |
| May 12, 5:45 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 30 min |
| May 12, 6:12 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Pettis | 21 min |
| May 12, 6:16 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis, Saline | 44 min |
| May 12, 6:42 PM CDT | Special Weather Statement | EAX | Pettis | 33 min |
| May 12, 6:54 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 36 min |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.